# SDR SRXR201807250009

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT TR FWD FRAME ACTUATOR HOUSING SUPPORT BRACKET IS CRACKED. FABRICATED AND INSTALLED REPAIR DOUBLER ON NR 2 LT TR FWD FRAME LOWER BALLSCREW ACTUATOR HOUSING PER CMM 78-32-02 REPAIR 16.
